The Annals of Mathematical Statistics was published between 1930 and 1972 by the Institute of Mathematical Statistics. The journal was superseded in 1973 by The Annals of Probability and The Annals of Statistics.
Volume 31, Number 1
Publication Date: March, 1960
An Operational Approach to the $r$-Way Crossed Classification
J. D. Bankier; 16-22
Second Order Rotatable Designs in Four or More Dimensions
Norman R. Draper; 23-33
A Matrix Substitution Method of Constructing Partially Balanced Designs
B. V. Shah; 34-42
Some Approximations to the Binomial Distribution Function
R. R. Bahadur; 43-54
Moments of the Absolute Difference and Absolute Deviation of Discrete Distributions
S. K. Katti; 78-85
A Geometry of Binary Sequences Associated with Group Alphabets in Information Theory
R. C. Bose and Roy R. Kuebler; 113-139
A Necessary and Sufficient Condition for the Existence of Consistent Estimates
Lucien LeCam and Lorraine Schwartz; 140-150
The Distribution of the Latent Roots of the Covariance Matrix
Alan T. James; 151-158
A Modification of the Sequential Probability Ratio Test to Reduce the Sample Size
T. W. Anderson; 165-197
A Useful Generalization of the Stein Two-Sample Procedure
R. Wormleighton; 217-221
Correction Notes: Correction to "Generalizations of a Gaussian Theorem"
Paul S. Dwyer; 227
Correction Notes: Correction to and Comment on "Equality of More Than Two Variances and of More Than Two Dispersion Matrices Against Certain Alternatives"
R. Gnanadesikan; 227-228
Correction Notes: Correction to "The Use of Sample Quasi-Ranges in Estimating Population Standard Deviation"
H. Leon Harter; 228
Correction Notes: Correction to "A Multivariate Gamma-Type Distribution"
A. S. Krishnamoorthy and M. Parthasarathy; 229